Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Torsion of elliptic curves over cyclic cubic fields

Authors: Maarten Derickx and Filip Najman
Journal: Math. Comp. 88 (2019), 2443-2459
MSC (2010): Primary 11G05
Published electronically: December 27, 2018
MathSciNet review: 3957900
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: We determine all the possible torsion groups of elliptic curves over cyclic cubic fields, over non-cyclic totally real cubic fields, and over complex cubic fields.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11G05

Retrieve articles in all journals with MSC (2010): 11G05

Additional Information

Maarten Derickx
Affiliation: Johann Bernoulli Institute, Universiteit Groningen, Nijenborgh 9, 9747 AG Groningen, The Netherlands
MR Author ID: 1040992

Filip Najman
Affiliation: Department of Mathematics, University of Zagreb, Bijenička cesta 30, 10000 Zagreb, Croatia
MR Author ID: 886852

Keywords: Elliptic curves, modular curves, rational points
Received by editor(s): April 30, 2018
Received by editor(s) in revised form: September 28, 2018
Published electronically: December 27, 2018
Additional Notes: The second author was supported by the QuantiXLie Centre of Excellence, a project co-financed by the Croatian Government and European Union through the European Regional Development Fund—the Competitiveness and Cohesion Operational Programme (Grant KK.
Article copyright: © Copyright 2018 American Mathematical Society